MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 12IN 10-0 D/A CS140-6; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 12IN 10-0 D/A CS140-6; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 9003G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.-how many sutures snapped / broke ? -when did the suture break ? ( e.G.During removal, during suturing, during knotting, post -op ?) -was there any patient consequences ? - how many devices demonstrated the alleged deficiency? - did the event occur during one or multiple patient procedures? - what is the total number of procedures? - have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2024 and suture was used.The suture snapped immediately and broke.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/30/2025.Corrected information: b1, h1 - additional information was received that this event no longer meets malfunction reporting criteria.This medwatch report is being voided.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHLN BLK 12IN 10-0 D/A CS140-6
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21152300
Report Number2210968-2025-00491
Device Sequence Number13093846
Product Code GAR
UDI-Device Identifier10705031022355
UDI-Public(01)10705031022355(17)281231(10)UAMLJZ
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9003G
Device Lot NumberUAMLJZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown